具偏差变元p-Laplace微分方程周期解的存在性  被引量:5

Existence of Periodic Solutions for p-Laplacian Differential Equation with Deviating Arguments

在线阅读下载全文

作  者:曹凤娟[1] 韩振来[1] 

机构地区:[1]济南大学理学院,山东济南250022

出  处:《济南大学学报(自然科学版)》2010年第1期95-98,共4页Journal of University of Jinan(Science and Technology)

基  金:国家自然科学基金(60774004);山东省自然科学基金(Y2008A28);济南大学博士基金(XBS0843)

摘  要:利用Mawhin延拓定理,结合分析的方法和不等式技巧研究了一类具偏差变元的三阶Liénard型p-Laplace微分方程周期解的存在性。在多个假设条件下,验证了周期解的先验界限,获得了该类方程周期解存在的一个充分条件。By using Mawhin' s continuation theorem, and combining the analysis and the inequality technique, the existence of periodic solutions for a class of third-order Lienard type p-Laplacian differential equation with a deviating argument is considered in this paper. Under various assumptions,the priori bounds of periodic solutions is validated, and one sufficient condition about the existence of periodic solutions is obtained.

关 键 词:周期解 Mawhin延拓定理 p—Laplace方程 偏差变元 

分 类 号:O175.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象